Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 30, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 2, 2007, 10:33 PM CDT for Jones County, Iowa. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2007, 10:33 PM CDT (03:33 UTC)
- Expired
- Apr 2, 2007, 11:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Jones County, IA
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 10:42 PM CDT | HAIL 1 | Anamosa, IA | |
| Apr 2, 10:45 PM CDT | HAIL 0.25 | Stone City, IA | SHERIFFS DEPARTMENT RELAYED REPORT OF PEA SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 030333 SVRDVN IAC105-030430- /O.NEW.KDVN.SV.W.0030.070403T0333Z-070403T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1033 PM CDT MON APR 2 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JONES COUNTY IN EAST CENTRAL IOWA... * UNTIL 1130 PM CDT. * AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR MARTELLE...OR ABOUT 8 MILES SOUTHWEST OF ANAMOSA...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ANAMOSA AROUND 1040 PM CDT... LANGWORTHY AND 7 MILES NORTHWEST OF CENTER JUNCTION AROUND 1050 PM CDT... MONTICELLO AROUND 1055 PM CDT... CASCADE AROUND 1105 PM CDT... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4229 9137 4196 9137 4199 9090 4229 9090 $$ MCCLURE
4 follow-up statements
000 WWUS53 KDVN 030347 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1047 PM CDT MON APR 2 2007 IAC105-030430- /O.CON.KDVN.SV.W.0030.000000T0000Z-070403T0430Z/ JONES IA- 1047 PM CDT MON APR 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR JONES COUNTY... AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR ANAMOSA...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SCOTCH GROVE AROUND 1055 PM CDT... MONTICELLO MUNICIPAL AIRPORT...MONTICELLO AND PICTURED ROCKS WMA AROUND 1100 PM CDT... 7 MILES NORTHWEST OF TEMPLE HILL AROUND 1110 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR NORTHEASTERN IOWA. LAT...LON 4229 9136 4204 9135 4219 9091 4229 9090 $$ MCCLURE
000 WWUS53 KDVN 030350 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1050 PM CDT MON APR 2 2007 IAC105-030430- /O.CON.KDVN.SV.W.0030.000000T0000Z-070403T0430Z/ JONES IA- 1050 PM CDT MON APR 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR JONES COUNTY... AT 1042 PM CDT...LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL NORTH OF ANAMOSA. THIS STORM WAS LOCATED APPROXIMATELY NEAR ANAMOSA...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SCOTCH GROVE...MONTICELLO MUNICIPAL AIRPORT AND MONTICELLO AROUND 1055 PM CDT... PICTURED ROCKS WMA AROUND 1100 PM CDT... TEMPLE HILL AROUND 1110 PM CDT... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR NORTHEASTERN IOWA. LAT...LON 4229 9136 4207 9135 4219 9091 4229 9090 $$ MCCLURE
000 WWUS53 KDVN 030412 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1112 PM CDT MON APR 2 2007 IAC105-030430- /O.CON.KDVN.SV.W.0030.000000T0000Z-070403T0430Z/ JONES IA- 1112 PM CDT MON APR 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR JONES COUNTY... AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR PICTURED ROCKS WMA...OR ABOUT 14 MILES NORTHEAST OF ANAMOSA...MOVING NORTH AT 25 MPH. THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. THIS STORM HAS ALREADY PRODUCED LARGE HAIL...AND IT REMAINS A THREAT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR NORTHEASTERN IOWA. LAT...LON 4229 9136 4214 9131 4219 9091 4229 9090 $$ MCCLURE
000 WWUS53 KDVN 030430 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1129 PM CDT MON APR 2 2007 IAC105-030439- /O.EXP.KDVN.SV.W.0030.000000T0000Z-070403T0430Z/ JONES IA- 1129 PM CDT MON APR 2 2007 ...THE SEVERE THUNDERSTORM WARNING FOR JONES COUNTY EXPIRES AT 1130 PM CDT... THE THUNDERSTORM THAT PRODUCED SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...DOPPLER RADAR CONTINUED TO SHOW STRONG THUNDESTORMS OVER THE COUNTY. THE STRONGEST THUNDERSTORM WAS LOCATED SOUTHEAST OF CENTER JUNCTION MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND VERY HEAVY RAIN. SMALL HAIL AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE WITH OTHER THUNDERSTORMS NORTHWEST OF MONTICELLO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR NORTHEASTERN IOWA. LAT...LON 4229 9136 4214 9131 4219 9091 4229 9090 $$ MCCLURE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:15 PM CDT, 7 hours 18 minutes earlier.
Area forecast discussion, Apr 2, 3:15 PM CDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 315 PM CDT MON APR 2 2007 .SYNOPSIS... LATEST SFC ANALYSIS WAS INDICATING CYCLOGENESIS PROCESS ONGOING OVER NORTHWEST KS...WITH MAIN WEST-TO-EAST ALIGNED FRONTAL BOUNDARY QUASI-STATIONARY ACRS FAR NORTHERN MO INTO CENTRAL IL. LOW TO MID 50 SFC DPTS POOLED ALONG AND ESPECIALLY SOUTH OF THIS FEATURE...WITH BETTER DPT TONGUE PUSHING 60 DEGREES OR HIGHER NOSING UP THROUGH CENTRAL OK. SFC PRESSURE FALL MAX WAS NOTED OVER SOUTHEAST NEB INTO NORTHEAST KS AND NORTHWEST MO...WITH FALLS AXIS CONTINUING ACRS NORTHERN MO ALONG THE BOUNDARY. W/V IMAGERY WAS INDICATING LARGE MULTI-CENTER VORT COMPLEX ROLLING IN FROM THE PACIFIC NORTHWEST AND ACRS ID AND THE NORTHERN ROCKIES ATTM...WITH A LEAD PIECE OVER SD. && .SHORT TERM...TONIGHT AND TUESDAY...STRENGTHENING LLJ AND MOISTURE FEED FROM THE WESTERN GULF TO CONTINUE TO IMPINGE UPON FAVORABLE CONVECTIVE SPAWNING GROUNDS THIS EVENING OVER THE SOUTHEAST NEB/KS BORDER INTO SOUTHWEST IA AND NORTHWEST MO. IMPRESSIVE LLJ VEERING TO THE SOUTHWEST AND INCREASING TO 45-50 KTS WILL BE AN OPTIMUM THTA-E FEED AND CONVERGENCE MECHANISM TO SUPPORT RESULTANT MCS...DEVELOPED FROM THE UPSTREAM ACTIVITY INITIATION...AS IT PROPAGATES EASTWARD INTO THE CWA BY MIDNIGHT AND BEYOND. POTENTIAL OF SOME WIDELY SCATTERED ACTIVITY POPPING UP IN THE SOUTHWESTERN CWA JUST NORTH OF THE MAIN WARM FRONT FROM LATE AFTERNOON THRU 02Z OR SO...BUT MAIN SHOW APPEARS TO BE SHAPING UP TO TAKE PLACE AFTER 03Z. BOTH THE GFS AND ESPECIALLY THE NAM ADVERTISE IMPRESSIVE ELEVATED SUPPORT AS STORMS ARRIVE OR DEVELOP INTO THE LOCAL FCST AREA AFTER MID EVENING...WITH MID LEVEL INSTABILITY...MID LEVEL CAPES UP TO AT LEAST 1K J/KG AND LOW TO MID LEVEL SHEAR VALUES. EVEN WITH FCST SOUNDINGS SUGGESTING WBZS AND FREEZING LEVELS ON THE HIGH END... MUCH THERE FOR STORM STRENGTH TO SUPPORT LARGE HAIL WITH ELEVATED ACTIVITY. PREVIOUS SHIFTS UP TO GOLF BALL SIZE HAIL ESTIMATE WITH THE STRONGEST CELLS STILL ON TARGET. MAIN WARM FRONT VCNTY AND STORM POTENTIAL FOR SOME DOWNWARD SFC REACH/BOUNDARY LAYER ROOTING AND THUS WIND POTENTIAL THERE FROM 03Z TO 07Z...BEFORE H9-H85 INVERSION INTENSIFIES. SHEAR ALONG AND JUST NORTH OF WARM FRONT ALSO COULD SUPPORT AN ISOLATED TORNADO SOUTH OF I80 CORRIDOR IN SOUTHEAST IA THROUGH 06Z-07Z OR SO. LOOKING AT 12Z MODEL INITIATION...PREFER THE NAM AND TO SOME EXTENT THE UKMET/S FURTHER SOUTH MAIN SFC LOW PROPAGATION INTO SOUTH CENTRAL-SOUTHEAST IA BY 12Z TUE...AS OPPOSED TO THE FURTHER NORTH GFS DUE TO EXPECTING MAIN CONVECTIVE SYSTEM ALONG AND NORTH OF THE I80 CORRIDOR AND ITS STRENGTH/POTENTIAL COLD POOL RETARDING WARM FRONT PUSH TO THE NORTH. BEST SFC BASED/DEEP CONVECTIVE INDICES ACTUALLY OCCUR OVER THE SOUTHEAST THIRD OF THE DVN CWA FROM 12Z-19Z TUE EVEN ON FURTHER SOUTH NAM. THUS A SECOND WAVE OF A MORE SFC BASED STORM ACTIVITY WHICH COULD BE SEVERE...A GOOD BET OVER THE SOUTHERN CWA TUE MORNING THROUGH AT LEAST MIDDAY. MAY BE STRAIGHT LINE WIND POTENTIAL OVER 60 MPH OVER WEST CENTRAL BY MID TUE MORNING. WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW...BUT LOCALLY HEAVY RAINFALL TONIGHT OF OVER AN INCH A VERY REAL POSSIBILITY...ESPECIALLY ALONG AND NORTH OF I80. THUS SOME COUNTIES/CEDAR...CLINTON...IOWA...JOHNSON...LINN... MUSCATINE AND SCOTT/THAT HAVE A LOWER FFG OF 1-2 INCHES EVEN THROUGH 6 HRS AT RISK OF SOME FLOODING BY EARLY TUE MORNING. EXPECT TEMPS TONIGHT NOT TO DROP OFF MUCH FROM EVENING VALUES...AND RISE OVER THE SOUTHERN THIRD OF THE CWA AFTER MIDNIGHT WHEN MAIN WARM FRONT MAKES ITS PUSH NORTH. AFTER LOW PASSAGE TUE AFTERNOON...FCST SOUNDINGS INDICATING UNIFORM WIND ALIGNMENT AND OPTIMUM SFC TRANSFER POTENTIAL...AND SIGNS OF A TROP-FOLD UNDER H5 MB...SUPPORT STRONG WEST-NORTHWEST WINDS POSSIBLY TO ADVISORY CRITERIA BY LATE AFTERNOON. EXPECT TEMP DROP-OFF AFTER MIDDAY HIGHS. ..12.. .LONGER TERM...TUESDAY NIGHT THROUGH NEXT MONDAY... STORM SYSTEM WILL BE EXITING THE CWA TUESDAY NIGHT WITH STRONG PRESSURE GRADIENT AND TREMENDOUS CAA IN ITS WAKE. MODELS HOLD LOW LEVEL RH OVER THE NRN CWA MOST OF THE NIGHT SUPPORTING THE MENTION OF RN/SN SHOWERS TUESDAY EVENING THEN SN SHOWERS AFTER MIDNIGHT. DRY ADIABATIC LAPSE RATES FROM SURFACE TO ABOVE 900 MB WILL ALLOW FOR EFFICIENT MIXING OF STRONG LOW LEVEL WINDS TO THE SURFACE THROUGH THE NIGHT AND EXPECT TO SEE GUSTS UP TO 40 MPH AT TIMES. WITH THE STRONG CAA OVERNIGHT WENT WITH THE COLDER GUIDANCE FOR MINS... THINKING THAT THE MODELS ARE STILL ON THE WEAK SIDE. DRY AND COLD CONDITIONS WILL BE IN PLACE FOR WEDNESDAY THROUGH THURSDAY WITH REGION BETWEEN STRONGER CYCLONIC FLOW TO THE EAST AND SURFACE RIDGE OVER THE PLAINS. WINDS SHOULD CONTINUE TO BE GUSTY THOUGH...WITH MODELS KEEPING H8 WINDS AROUND 40KTS OVER THE AREA AND GOOD DAYTIME MIXING EXPECTED WITH STEEP LOW LEVEL LAPSE RATES. THURSDAY THROUGH MONDAY...REGION WILL BE LOCKED INTO A COLD PATTERN WITH UPPER LOW SETTLING IN OVER ONTARIO AND QUEBEC AND RIDGE IN PLACE OVER THE ROCKIES. CYCLONIC FLOW AROUND THE CANADIAN VORTEX WILL FUNNEL LOW LEVEL COLD AIR INTO THE CENTRAL U.S. THROUGH THE PERIOD. THE GFS AND ECMWF BOTH SHOW H8 TEMPS AS LOW AS -12C WELL INTO THE MID MS VALLEY BY MID TO LATE WEEK WITH THE GFS AS LOW AS -16C BY SATURDAY. HAVE GONE WITH TEMPS WELL BELOW NORMAL FOR EARLY APRIL WITH LOWS IN THE UPPER TEENS AND LOW 20S NORTH TO MID 20S SOUTH FOR THURSDAY THROUGH SATURDAY AND HIGHS GENERALLY IN THE UPPER 30S AND 40S. AT THIS POINT IT LOOKS LIKE THE PERIOD SHOULD BE DRY...BUT THE GFS AND ECMWF DO SHOW SOME S/W ENERGY MOVING DOWN THE RIDGE TO THE WEST THURSDAY AND AGAIN FRIDAY NIGHT. IT APPEARS THAT THESE FEATURES WILL STAY FAR ENOUGH WEST TO KEEP THE PCPN OUT OF THE MID MS VALLEY. COLD AIR PROGGED TO MOVE EAST BY LATE IN THE WEEKEND AND HAVE BROUGHT TEMPS BACK CLOSER TO NORMAL FOR SUNDAY AND MONDAY. ..DLF.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. 12/DLF
Hazardous weather outlook, Apr 2, 7:25 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 725 PM CDT MON APR 2 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-031000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 725 PM CDT MON APR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE WEATHER OUT FOR NEARLY ALL OF IOWA...NORTHERN MISSOURI...AND PARTS OF NORTHERN ILLINOIS. THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE EVENING...AND CONTINUE OVERNIGHT. AT THIS TIME...THE PRIMARY THREAT APPEARS TO BE LARGE HAIL...POSSIBLY UP TO THE SIZE OF GOLFBALLS. HOWEVER...DAMAGING WINDS ARE ALSO POSSIBLE AND AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN LOCALIZED FLOODING. FLOODING CONTINUES ALONG PARTS OF THE IOWA AND WAPSIPINICON RIVERS DUE TO RAINFALL OVER THE PAST TWO WEEKS. HIGH WATER LEVELS WILL CONTINUE ALONG PARTS OF THE ROCK...CEDAR...IOWA...AND MISSISSIPPI RIVERS. ADDITIONAL RAINFALL OVER THE NEXT TWO DAYS MAY WORSEN THE FLOODING AND HIGH WATER LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...A STRONG COLD FRONT WILL PRODUCE THUNDERSTORMS INTO THE EARLY AFTERNOON HOURS BEFORE MOVING EAST. SIGNIFICANT DRY AND COLD AIR ALOFT WILL WILL RESULT IN FAVORABLE CONDITIONS FOR SOME OF THE STRONGEST STORMS TO REACH SEVERE LEVELS WITH LARGE HAIL POSSIBLY REACHING UP TO THE SIZE OF GOLF BALLS THE PRIMARY RISK. LOCATIONS MOST SUSCEPTIBLE FOR SEVERE WEATHER TUESDAY WILL BE EAST OF A FREEPORT TO QUAD CITIES TO KEOSAUQUA LINE. INTERESTED INDIVIDUALS SHOULD MONITOR THIS PRODUCT FOR FURTHER UPDATES ON THE RISK AND LOCATION OF ANY HAZARDOUS AND SEVERE WEATHER FOR THIS EVENT. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR THE EXTREME SOUTHEAST SECTIONS OF OUR FORECAST AREA TUESDAY. TUESDAY NIGHT AND WEDNESDAY...STRONG NORTHWEST WINDS OF 25 MPH TO OVER 40 MPH ARE EXPECTED BEHIND THE COLD FRONT. A WIND ADVISORY MAY BE NEEDED FOR AN EXTENDED PERIOD OF TIME DUE TO HIGH WINDS. FLOODING ON MANY AREA RIVERS WILL CONTINUE THROUGH THE PERIOD. PLEASE SEE LOCAL HYDROLOGIC PRODUCTS AND STATEMENTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED FROM MID TO LATE EVENING INTO TUESDAY. 05/08/NICHOLS
In the hours before
Local storm report, Apr 2, 10:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 7 S VINTON 42.06N 92.03W
04/02/2007 E0.88 INCH BENTON IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Apr 2, 10:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1012 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL SHELLSBURG 42.09N 91.87W
04/02/2007 E0.25 INCH BENTON IA AMATEUR RADIO
&&
TASLocal storm report, Apr 2, 10:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1015 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL 2 N SHELLSBURG 42.12N 91.87W
04/02/2007 E0.25 INCH BENTON IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Apr 2, 10:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL PALO 42.06N 91.80W
04/02/2007 E0.25 INCH LINN IA PUBLIC
&&
TASLocal storm report, Apr 2, 10:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 1 NW MARION 42.05N 91.61W
04/02/2007 E0.75 INCH LINN IA TRAINED SPOTTER
SPOTTER REPORTS A MIX OF DIME TO PENNY SIZE HAIL.
&&
MIKEZLocal storm report, Apr 2, 10:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1024 PM CDT MON APR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 2 N TODDVILLE 42.13N 91.72W
04/02/2007 E0.88 INCH LINN IA EMERGENCY MNGR
1023 PM HAIL CENTER POINT 42.19N 91.78W
04/02/2007 E0.50 INCH LINN IA PUBLIC
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:42 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 49 min |
| Apr 2, 9:56 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 64 min |
| Apr 2, 10:02 PM CDT | Severe Thunderstorm Warning | DVN | Delaware | 43 min |
| Apr 2, 10:45 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 60 min |
| Apr 2, 10:56 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 34 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 61 min |
| Apr 2, 11:19 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 56 min |
| Apr 2, 11:24 PM CDT | Flash Flood Warning | DVN | Delaware, Linn | 4 hr |
| Apr 2, 11:34 PM CDT | Flash Flood Warning | DVN | Buchanan | 4 hr |
| Apr 2, 11:57 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 33 min |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | DVN | Dubuque, Jackson, Jones | 4 hr |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | DVN | Dubuque, Jackson, Jones | 4 hr |
| Apr 3, 1:01 AM CDT | Flash Flood Warning | DVN | Delaware | 3 hr |
| Apr 3, 2:42 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 6 hr |
| Apr 3, 2:42 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque, Jackson, Jones | 6 hr |
| Apr 3, 4:19 AM CDT | Severe Thunderstorm Warning | DVN | Johnson | 56 min |
| Apr 3, 4:40 AM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 25 min |
| Apr 3, 2:08 PM CDT | Wind Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 26 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.